# SDR IPXA2022030279650

- Difficulty date: February 27, 2022
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N572UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35669
- Aircraft time: 51,326 hours, 7,945 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: 65B0448662
- Part serial: NA
- Condition: None
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NAFUSELAGE DOUBLERS MULTIPLE DAMAGES REPAIR AT STA 1954 - 1960, WL 103, S-47L - S-47RREPAIRED PER EO B747-5310-82526-A
